He checks my thyroid and says well its only off such a minor amount I cannot believe its even causing a problem. I also have MS but none of the medications for that has a side effect of hair loss or thinning.
Stop taking the medication and seek immediate medical attention if any of the following occur: Sorry to hear about your accident. I was on 50 MG of Metoprolol then reduced to 25mg I took Lexapro for a few years, and I too have noticed significant har loss.
Hair has always been fine, but I used to have plenty. Also the tablets induced a seizure because guess what i also suffer with epilepsy. I am 61 and have always had thick hair. I am wondering if there are any other women on pain management who have had hair thinning issues?
I switched and my hair thicken and I kept it at shoulder length until three years ago. I started Lipitor 10 mgs and Lotensin 10 mgs about 6 years ago. I would like to add that I was on cymbalta and experienced moderate hair loss.
I was on 10mg of Lisinopril. Perindopril passes into breast milk.
It's a trial and error sort of thing. You have entered an invalid email address. Also, many cities have poor water quality.
The side effects listed below are not experienced by everyone who takes this medication. Sometimes low iron and high Reverse T3 can be a bad combo. I totally sympathize with all the others on this site who share this common and HUGE problem. I have been taking a statin drug to lower cholesterol for several years and have noticed hair loss and dry, dulllifeless hair for awhile now.
The next time I see my doctor, I'm going to tell her wean me off my medications. I have lived on this earth for 58 years and I have never seen so many women with hair loss issues. Come to find out that hair loss is a side effect of Losartan too! I read that once you stop taking Triamterene -hydrochlorothiazide, it takes about 3. I could hardly walk. Also my hair seems to have almost stopped growing any longer.